# SDR A6WA201441199

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 5,296 hours, 5,168 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL SMELL OBSERVED DURING APU OPERATION INFLT & ON THE GND.  SMELL DISSIPATES WHEN APU IS SHUTDOWN.  INSPECTED APU & FOUND FUEL TO BE COMING FROM POWER SECTION. PERFORMED ENG RUNS & NO FUEL SMELL IN COCKPIT OR CABIN WITH APU OFF.  R & R APU POWERPLANT IAW 49-10-00 & MTC 000-49-310-001AW.  OPERATIONS CHECKED LEAK, CHECKED GOOD.
